MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00042737-200012090-00015

Медицинская библиотека · European journal of gastroenterology & hepatology · 2000

Cushing's syndrome in an 81-year-old patient treated with budesonide and amiodarone.

Ahle G B, Blum A L, Martinek J, Oneta C M, Dorta G

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

This is the first report of Cushing's syndrome under oral budesonide treatment. An 81-year-old man known for paroxysmal atrial fibrillation and chronic renal insufficiency, treated with 6 mg budesonide for collagenous colitis, developed Cushing's syndrome under co-administration of amiodarone. The Cushing's syndrome disappeared after discontinuation of the amiodarone treatment. Metabolism of the two medications by hepatic cytochrome P 450 3A may explain the development of Cushing's syndrome.

Для цитирования: Ahle G B, Blum A L, Martinek J, Oneta C M, Dorta G. Cushing's syndrome in an 81-year-old patient treated with budesonide and amiodarone.. European journal of gastroenterology & hepatology. 2000. DOI: 10.1097/00042737-200012090-00015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.